# SDR ASOA2016012014459

- Difficulty date: January 20, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 29,308 hours, 20,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR SILL ANGLE.  REMOVED UPPER MID-CAP ANGIE AT PAX DOOR IAW SRM 51-41-02-001-001 A01.   INSTALLED UPPER MID CAP ANGLE IAW SRM 51-41-02-001-001-A01.  LOCATED AND DRILLED NEW SERVICABLE MIDCAP ANGLE IAW SRM 51-40-11-001-001 A01.   REMOVED LOWER PAX DOOR SILL IAW SRM 51-42-06-001-001 A01.  INSTALLED SERVICABLE PAX DOOR LOWER SILL IAW SRM 51-42-06-001-001 A01 AND BOMBARDIER DRAWING SH670-31810.  LOCATED AND DRILLED NEW SERVICABLE PAX DOOR LOWER SILL IAW SRM 51-40-11-001-001 A01.  RECEIVED AND COMPLIED WITH EC/TC EA 26-2016-032.
